# SDR 9714679920

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942N
- Make and model: Doug DC-9-32
- Aircraft serial: 47459
- System (JASC): 5241 · Galley Doors
- Part: Seal
- Condition: Loose
- Location: Galley Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, HEARD LOUD FLAPPING NOISE AROUND THE GALLEY DOOR AREA.  FLIGHT RETURNED TO COS AND LANDED WITHOUT FURTHER INCIDENT.  FOUND AESTHETIC SEAL HANGING OUTSIDE AIRCRAFT.  REPOSITIONED SEAL.  AIRCRAFT APPROVED FOR SERVICE.
